It is currently Wed Aug 23, 2017 12:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Tue Nov 22, 2016 9:55 pm 
Offline
New Poster
New Poster

Joined: Tue Nov 22, 2016 9:46 pm
Posts: 1
I've been on sub for 3 years now. I recently had a baby and wish so badly I had gone against Dr's and gotten clean while pregnant I was at such a low dose
I now take about 8mg a day. I can't find any info online so I'm not sure if this is from the sub but I'm wondering if anyone else has experienced these side effects?

I just feel unhealthy in general my heart always races I feel lightheaded I have blurry vision in the mornings and feel as if I'm waking up hungover like I used to during my opiate use days.
I think I'm dying all the time and don't feel connected in life. Kind of numb or like the days are just passing by and there's a disconnect. I'm tired all the time and downright drowsy a lot. Please tell me if anyone has felt this?


Top
 Profile  
 
PostPosted: Tue Nov 22, 2016 11:39 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
I'm sorry that I can't even come close to feeling what you're feeling. I feel very alive, happy, and quite emotional on buprenorphine.

So, no, I haven't felt what you've felt. Did this only start after you went up from a low dose to 8mg? If you are having trouble with side effects I suggest tapering to a lower amount.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Nov 23, 2016 12:35 am 
Offline
Super Poster
Super Poster

Joined: Thu Nov 17, 2016 9:25 am
Posts: 160
When did you have the baby? Have you spoken to your OB about the way you are feeling?? Have you ever thought that it could be postpartum depression?? Because to me-this is only my opinion and I am NOT a Dr, that is what it sounds like could be going on. I don't think it's the suboxone at all-especially if you have been on it for so long and you are just now feeling this way after having a baby. Just a guess


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Nov 23, 2016 11:57 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Buprenorphine does have a mild numbing effect, similar to what I experience with anti-depressants. Sadly a LOT of psychotropic medications have this numbing effect. Mood stabilisers, narcotic painkillers, anti-depressants, antipsychotics, anticonvulsants. The only ones that don't make things a little more dull are the stimulants.

But you have to weigh up this effect with the medication's benefits. Suboxone significantly decreases rates of relapse into addiction, especially when compared to recovery with zero replacement therapy on board. It also significantly reduces chance of overdose if you do return to use.

Re the racing heart and sense of impending doom, it really sounds reminiscent of anxiety. Have you got a doctor you can talk to about this stuff? In the meantime meditation could help? Simple breathing exercises?


Top
 Profile  
 
PostPosted: Wed Nov 23, 2016 9:58 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Aidenmom, Welcome! You have received great feedback and I agree! See the doctor you trust most and tell them exactly what is going on. Could be post partum, could be time to decrease your suboxone, could be life! Your medical doctor is the best place to start! Good luck and please let us know how you make out!


Top
 Profile  
 
PostPosted: Wed Nov 23, 2016 10:49 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
Hi adenmom, I have been feeling more anxiety because of the weather change. Come to find out, it's pretty common for depression/anxiety to worsen or come on as in my case when the weather changes. For me a true Southerner, it happens when it starts getting cold outside. TeeJay agrees that his depression/anxiety worsens this time of year. Just thought I'd add this as something to take into consideration. Welcome to the forum,-------------Bamagirl


Top
 Profile  
 
PostPosted: Wed Nov 23, 2016 11:23 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
I worked at a mental institution and our admissions always increased at holiday time. Many theories about why but I tended to think that it was the cold and lonliness. Even though you were in an institution and had to follow all these rules, there was usually at least one party and we worked at making the patients feel cared about! There is always someone suffering worse than us! Sorry, not minimizing anyone's pain just trying to make you feel a little better. Have a wonderful Thanksgiving everyone!


Top
 Profile  
 
PostPosted: Thu Nov 24, 2016 4:24 am 
Offline
Super Poster
Super Poster

Joined: Fri Jul 24, 2009 10:45 pm
Posts: 132
I agree with other posters that your issues are not caused primarily by suboxone. You have been through extreme fluctuations in hormones and are probably sleep deprived. Please be gentle on yourself and if you don't feel better maybe see your primary care provider. Sounds like you are dealing with anxiety which can be addressed in several ways. Good luck with your baby. Feel free to vent if you need to.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group